|How do i get rid of a bland taste after taking atripla
Dec 3, 2008
I have been taking Atripla for only 6 days now but have noticed a couple of hours after I wake I have a bland taste in my mouth. It taste as if the medicine has coated my mouth. I know that cant be the case because I swallow immediately. I heard that a baking "soda goggle" might help but didnt see a response for it so I wanted to propperly ask. If not is there any thing else that can help me with this annoying taste? Thanks for your help!
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain After Getting Head Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- Surveys On Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.